# SDR C8GA20020007

- Difficulty date: June 13, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 55,435 hours, 36,857 cycles
- Engine: Pwa JT8D17
- Engine time: 535 hours, 232 cycles
- System (JASC): 2610 · Detection System
- Part: Duct
- Part number: 69182537
- Condition: Blown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

Flt 202 from SVMI to KMIA. On take off from SVMI, the engine fire warning bell sounded with no fire light and all engine gauges checked normal. Performed engine fire loop test, #2 engine fire loop did not test. Performed emergency procedures and shut down #2 engine and notified ATC. Air turnback to SVMI, aircraft landed without incident. Post flight inspection revealed that the 8th stage bleed air duct was damaged as well as the #2 engine fire loop. Replaced #2 engine pneumatic duct as well as the #2 engine fire detector loop. Performed leak and engine fire detection system test IAW MM 36-00-1 and 26-11-01. Operational test good and aircraft returned to service.
